A simple randomized algorithm for sequential prediction of ergodic time series

Györfi, László and Lugosi, Gábor and Morvai, G. (1999) A simple randomized algorithm for sequential prediction of ergodic time series. IEEE TRANSACTIONS ON INFORMATION THEORY, 45 (7). pp. 2642-2650.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2023

Update Item Update Item